MathSciNet Relay Station
MathSciNet bibliographic data
MR221794 (36 #4846) 65.70 (47.00)
Vandergraft, James S. Newton's method for convex operators in partially ordered spaces. SIAM J. Numer. Anal. 4 1967 406–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement